# SDR IPXA2016060704320

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 73,572 hours, 14,446 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OBSERVED LEVEL 1, EMERGENCY LIGHT, BATTERY 1 LOW ALERT,  PERFORMED OPS TEST OF THE EMERGENCY LIGHTING BATTERY POWER SUPPLY.  TEST PASSED IAW AMM 33-51-01.
